On asymptotic behaviors of solutions to parabolic systems modelling chemotaxis

Yoshiyuki Kagei, Yasunori Maekawa

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

This paper deals with large time behaviors of solutions to a Keller-Segel system which possesses self-similar solutions. By taking into account the invariant properties of the equation with respect to a scaling and translations, we show that suitably shifted self-similar solutions give more precise asymptotic profiles of general solutions at large time. The convergence rate is also computed in details.

Original languageEnglish
Pages (from-to)2951-2992
Number of pages42
JournalJournal of Differential Equations
Volume253
Issue number11
DOIs
Publication statusPublished - Dec 1 2012

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On asymptotic behaviors of solutions to parabolic systems modelling chemotaxis'. Together they form a unique fingerprint.

Cite this